A relation between two results about entire functions of exponential type

Authors

  • P. Koosis

Abstract

It is shown that the Beurling - Maliiavin multiplier theorem for the entire functions of exponential type can be derived from certain estimates for polynomials on the complex plane.

Published

25.03.1994

Issue

Section

Research articles

How to Cite

Koosis, P. “A Relation Between Two Results about Entire Functions of Exponential Type”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 3, Mar. 1994, pp. 230–243, https://umj.imath.kiev.ua/index.php/umj/article/view/5759.